# SDR CA010222011

- Difficulty date: February 6, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Bracket
- Part number: 8Z7591125
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR APU FAILED START, THE GROUND CABLE FROM APU SHUNT WAS FOUND SEPARATED FROM 4900-GS10 (STN X792) ON BRACKET. THE ATTACHMENT BRACKET WAS FOUND BURNT AS WELL AS THE CABLE CONNECTION. SYD  WAS ISSUED AND THE CABLE WAS REPAIRED AND INSTALLED. BASED ON THE INFORMATION PROVIDED BY THE OPERATOR, IT IS BELIEVED THAT THE MOST PROBABLE CAUSE OF DAMAGE WAS IMPROPER INSTALLATION TORQUING OF THE GROUND STUD AND ATTACHING HARDWARE.
